Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 240370, 20 pages
http://dx.doi.org/10.1155/2011/240370
Research Article

A Class of Fourth-Order Telegraph-Diffusion Equations for Image Restoration

1ITS Research Center, School of Transportation, Southeast University, Nanjing 210096, China
2School of Automation, Southeast University, Nanjing 210096, China
3School of Mathematics and Computer Science, Hunan Normal University, Nanjing 210096, China

Received 14 March 2011; Revised 17 May 2011; Accepted 2 June 2011

Academic Editor: E. S. Van Vleck

Copyright © 2011 Weili Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weili Zeng, Xiaobo Lu, and Xianghua Tan, “A Class of Fourth-Order Telegraph-Diffusion Equations for Image Restoration,” Journal of Applied Mathematics, vol. 2011, Article ID 240370, 20 pages, 2011. doi:10.1155/2011/240370